I recently got rashes on my arms, neck, and chest area 4 days ago on Saturday. I quickly used hyrdrocortisone creams for the itchiness and to no avail my rashes continued. I went to see my dr. on Monday and she prescribed an oral cream triamcinolone acetonide but again to no avail, the rashes continues. My rashes on my arms are clustered in patches that looks blistery and it was feeling really painful due to the swelling. I contacted my dr. again and she then prescribed me10 mg prednisone and today is the second day I took it. The swelling has helped a bit but the itchiness continues. The blister like rashes are still around both my wrists and some patches on my inner arm. My question is how long does it take for the prednisone to take effect for the blistery, leather like rash? Also, I can't seem to figure out where this allergy is coming from. I don't feel stressed since I'm on vacation for the summer as a teacher . The only thing new that I've used is facial cream so can that cause all these rashes? My rashes are just on my neck, chest, and arms area. Also, I've noticed I'm getting blotchy spots on my thighs. I appreciate any help or advise. Thanks.
These painful itchy blisters can be due to contact dermatitis, allergic reaction or herpes zoster/shingles rash. The first sign is usually a tingling feeling, itchiness, or stabbing pain on the skin. After a few days, a rash appears as a band or patch of raised dots on the side of the trunk or face. The rash develops into small, fluid-filled blisters which begin to dry out and crust over within several days. When the rash is at its peak, symptoms can range from mild itching to extreme and intense pain.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.